Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Sleepiness, Weight Gain and Ritalin?

Posted by Julie on August 11, 1999, at 10:12:27

In reply to Re: Effexor Sleepiness, Weight Gain and Ritalin? , posted by yardena on August 11, 1999, at 8:05:22

Yardena- You have word retrieval trouble on Effexor too? Wow- I'd been noticing that, and thought I was just needing a vacation. (I'm writing an English lit dissertation right now, so I need those words!) Effexor has been a weird med for me, compared to Zoloft, which I took for 7 years. Pluses: days when I feel just great; less trouble coming to orgasm; lots of energy; what feels lke an increased range of emotions- like, I can cry when something is sad or I'm upset, whereas I had trouble crying on Zoloft. Minuses: more mood fluctuation, including moments of sheer bitchiness; wanting to eat everything, not feeling full after normal size meals; jumpy-feeling muscles, more trouble sleeping. I can't decide which range of side effects I prefer. Basically, I prefer not being depressed, and will tolerate many side effects to achieve that. And I'm lucky in that both of these meds seem to do that.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julie thread:9866